# SDR SWIA202265898

- Difficulty date: April 26, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER TRANSCOWL O/B STAND-OFF APPEARS CRACKED.     (C-CHECK RO 6/6/2022)    REPLACED LH LOWER TRASNCOWL OB STAND OFF REF CRJ700 SRM 51-42-14-001-001-A01 AND DWG CN624-2001 REV. AG. COMPLIED WITH 51-900-1002-SKY.
